# SDR SWAA2024071198000

- Difficulty date: June 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; I/B UPPER T/E PANEL JUST AFT OF REAR SPAR; UPPER U SUPPORT CHANEL FWD ATTACH ANGLE IS CRACKED<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] RIGHT WING; I/B; UPPER T/E PANEL JUST AFT OF REAR SPAR UPPER U SUPPORT CHANNEL FWD ATTACH ANGLE PER BOEING DWG 115A2000 SH 22.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
